# SDR CA970918012

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Condition: Dislodged
- Location: Accessory Gearbx
- Part time: 8,039 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE NR1 ENGINE WAS SHUTDOWN FOLLOWING A LOW OIL PRESSURE WARNING. POST FLIGHT INSPECTION FOUND AN ACCESSORY GEARBOX GARLOCK SEAL OUTSIDE OF ITS CARRIER
